# SDR DHL2008749021

- Difficulty date: January 21, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-2J0
- Aircraft serial: 22013
- Aircraft time: 60,829 hours, 31,012 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 560-573 S27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, CORROSION NOTED ON STRINGER 27R REPAIR CHANNEL, BS 560 TO BS 573.  REMOVED FASTENERS IAW SRM 51-30-2.  REMOVED CHANNEL IAW SRM 51-30-2.  FABRICATED NEW REPAIR IAW SRM 51-20-1, 51-20-2, 51-30-2, 53-10-2 FIG 9 AND 53-10-3 FIG 1.  CLEANED STRINGER AREA IAW MM 12-40-00, NO CORROSION NOTED IAW SRM 51-10-6.  ALODINE AND PRIMED REPAIR IAW SRM 51-10-2.  INSTALLED CHANNEL IAW SRM 53-10-3 FIG 2.
